Title: Parallel surfaces in three-dimensional Lorentzian Lie groups
Authors: Calvaruso, Giovanni * ×
Van der Veken, Joeri * #
Issue Date: Feb-2010
Publisher: Mathematical soc rep china
Series Title: Taiwanese journal of mathematics vol:14 issue:1 pages:223-250
Abstract: A three-dimensional homogeneous Lorentzian manifold is either symmetric or locally isometric to a Lie group equipped with a left-invariant Lorentzian metric. We completely classify surfaces with parallel second fundamental form in all non-symmetric homogeneous Lorentzian three-manifolds. Interesting differences arise with respect to the Riemannian case.
ISSN: 1027-5487
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science